MathSciNet Relay Station
MathSciNet bibliographic data
MR1291785 (96f:32032) 32G15 (14H15 58G26)
Liu, Kefeng Remarks on the geometry of moduli spaces. Proc. Amer. Math. Soc. 124 (1996), no. 3, 689–695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement